Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 32, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jun 23, 2016, 12:32 AM EDT for Beaufort County, Craven County, Pamlico County, North Carolina. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2016, 12:32 AM EDT (04:32 UTC)
- Expired
- Jun 23, 2016, 1:15 AM EDT
- In force
- 43 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaufort County, NC, Craven County, NC, Pamlico County, NC
The radar
The Morehead City radar (KMHX), 56 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 4.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1358 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
833
WUUS52 KMHX 230432
SVRMHX
NCC013-049-137-230515-
/O.NEW.KMHX.SV.W.0032.160623T0432Z-160623T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1232 AM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BEAUFORT COUNTY IN EASTERN NORTH CAROLINA...
SOUTHWESTERN PAMLICO COUNTY IN EASTERN NORTH CAROLINA...
NORTH CENTRAL CRAVEN COUNTY IN EASTERN NORTH CAROLINA...
* UNTIL 115 AM EDT
* AT 1231 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VANCEBORO...
OR 12 MILES SOUTHWEST OF RIVER ROAD...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VANCEBORO...BAYBORO...ALLIANCE...AURORA AND STONEWALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3529 7723 3546 7711 3527 7664 3504 7681
TIME...MOT...LOC 0431Z 301DEG 31KT 3534 7709
HAIL...1.00IN
WIND...60MPH
$$
111 follow-up statement
292
WWUS52 KMHX 230452
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1252 AM EDT THU JUN 23 2016
NCC013-049-137-230515-
/O.CON.KMHX.SV.W.0032.000000T0000Z-160623T0515Z/
BEAUFORT NC-PAMLICO NC-CRAVEN NC-
1252 AM EDT THU JUN 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR SOUTHWESTERN BEAUFORT...WEST CENTRAL PAMLICO AND NORTH CENTRAL
CRAVEN COUNTIES...
AT 1252 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
VANCEBORO...OR 12 MILES NORTHEAST OF NEW BERN...MOVING SOUTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BAYBORO...ALLIANCE AND AURORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3514 7698 3524 7712 3539 7700 3526 7666
3505 7683
TIME...MOT...LOC 0452Z 303DEG 21KT 3528 7699
HAIL...1.00IN
WIND...60MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:59 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 22, 9:59 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
959 PM EDT WED JUN 22 2016
.SYNOPSIS...
High pressure will continue off the Southeast U.S. coast while a
cold front remains stalled to the north through Thursday. The
front finally pushes through the region Friday. Low pressure will
develop south of the area this weekend as high pressure builds to
the north.
&&
.NEAR TERM /TONIGHT/...
As of 945 PM Wednesday...High pressure remains centered off the
Southeast coast with a frontal boundary draped through northern NC
and near the Albemarle Sound. Convection beginning to form near
the front north of Raleigh and Rocky Mount...in an area of
enhanced instability and shear. Will continue sc pop/low chance
pop for the next several hours...with best chances across the
northern tier near the boundary. The environment ahead of upstream
convection remains unstable, with SPC mesoanalysis showing MLCAPE
values around 1500 J/KG with LI's of -4/-5C, and around 50 knots
of 0-6km bulk shear. An isolated strong/severe storm will be
possible with hail and damaging winds the primary threats. Expect
most convection to wane after 09Z as instability decreases but
some models keep a few showers around late. Low temps will remain
mild with lows in the low 70s inland to mid 70s along the
coast/OBX.
&&
.SHORT TERM /THURSDAY/...
As of 250 PM Wednesday...A second shortwave will approach eastern
VA and northeastern NC Thursday morning in NW flow aloft, and pass
off the northeastern NC coast through midday. Trended pops down
for central and southern portions of the CWA but maintain a slight
chance for northern sections closest to the shortwave. Strong to
severe storms will be possible late Thursday afternoon into the
evening hours. Low level thicknesses will range 1425-1435 meters
Thursday yielding maximum temps in the mid 90s inland, though
ECMWF MOS suggest high 90s for max temps inland. Coastal locations
will see upper 80s with low 90s possible for the northern OBX.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
As of 345 PM Wednesday, rain chances will increase for Thursday
Night and Friday before high pressure brings a return to drier
conditions for the weekend.
Thursday Night through Saturday...As a cold front pushes into the
region from the north Thursday night and Friday morning, coverage
of convection will increase and have high chance PoPs in the
forecast with the activity working from north to south during
Thursday night into early Friday. expect trend to be increasing
POPs during this time if trends hold moving into the likely range. With
more widespread precipitation as the front sinks south,
temperatures Friday will be some 6-8 degrees cooler. Per trends
from previous forecasts, will keep a good chance of precipitation
in the forecast Friday night, especially southern areas and
maintain a lingering low PoP Saturday as a wave of low pressure
moves along the frontal boundary to our south.
Sunday through Monday...High pressure at the surface will build
down the east coast as a mid-level ridge builds east. Dry
conditions are expected Sunday and Monday with near seasonable
temperatures and slightly lower dewpoints.
Monday Night into Tuesday...An approaching cold front along with
some mid-level shortwave energy will lead to a return of scattered
showers and thunderstorms through the period.
Details are fairly uncertain for Wednesday as the GFS is slow
with the front keeping a chance for precipitation while the ECMWF
pushes the front off the coast with drying conditions for
Wednesday. followed a blend of guidance including WPC to keep
chance pops in the forecast.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
Short term /Through Thursday/...
As of 945 PM Wednesday...Pred VFR conditions expected through the
TAF period. Isolated to scattered showers and thunderstorms
possible this evening and overnight with activity approaching from
the west...with best chances at PGV. However, will leave precip
mention out of TAFs at this time given the uncertainty and
expected coverage. The pressure gradient increases again Thursday
with gusts around 20 kt late morning/afternoon.
Long Term /Thursday night through Monday/
As of 345 PM Wednesday, Scattered thunderstorms will become more
numerous from Thursday Night through Friday and periods of sub-
VFR conditions will be possible. Some showers may affect the
KEWN/KOAJ TAF sites on Saturday as low pressure rides along a
frontal boundary to our south. VFR conditions should prevail
Saturday night through Monday.
&&
.MARINE...
Short term /Through Thursday/...
As of 945 PM Wednesday...Dropped SCA for the waters tonight based
on latest obs...but re-issued for increasing winds and building
seas Thursday. Latest surface and buoy observations continue to
show SW winds 10-20 kt with seas 3-5 feet south of Oregon
Inlet...locally up to 6 feet near 41025...and 2-4 ft north of
Oregon Inlet. The pressure gradient should relax further tonight
allowing winds and seas to diminish. Seas are expected to subside
below 6 ft this evening and continue around 3-5 ft through
tonight. SCA conditions likely to re-develop in frequent gusts for
the waters and the eastern side of the Pamlico Sound again
Thursday...could be marginal for the Albemarle Sound. Seas 3 to 5
ft tonight will increase to 4 to 7 ft Thursday south of Oregon
Inlet and mostly 2 to 5 ft north.
Long Term /Thursday night through Monday/
As of 345 PM Wednesday, Small craft advisory conditions are
expected to continue Thursday Night through Friday as strong SW
gradient develops ahead of cold front. Will likely see 20-25 knot
winds with gusts to 30 knots on the coastal waters south of Oregon
Inlet Thursday Night, with seas as high as 6 to 8 feet. winds
decrease on friday behind the front with seas subsiding below SCA
Friday Morning. E/NE winds 10 to 15 kt will develop Friday Night
into Sunday before becoming more SE on Monday. Expect seas 2-4
feet for Saturday and Sunday with some 5 foot seas in the far
eastern central waters, diminishing to 2 to 3 feet by Monday.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory from 1 PM Thursday to 2 AM EDT Friday for
AMZ135.
Small Craft Advisory from 11 AM Thursday to 10 AM EDT Friday
for AMZ152-154-156-158.
Small Craft Advisory from 5 PM Thursday to 2 AM EDT Friday for
AMZ150.
&&
SYNOPSIS...DAG
NEAR TERM...CQD/DAG
SHORT TERM...DAG
LONG TERM...RSB
AVIATION...RSB/CQD/DAG
MARINE...RSB/CQD/DAGHazardous weather outlook, Jun 22, 9:47 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 947 PM EDT WED JUN 22 2016 NCZ029-044>047-079>081-090>094-240200- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 947 PM EDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE TONIGHT WITH DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THURSDAY AND THURSDAY NIGHT. A FEW STORMS COULD BE STRONG TO MARGINALLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE THREAT. THE BETTER CHANCE FOR SEVERE STORMS WILL BE NORTH OF HIGHWAY 264. IN ADDITION...HEAT INDEX VALUES ARE EXPECTED TO CLIMB TO AROUND 100-104 DEGREES THURSDAY AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AS A FRONT DROPS INTO THE REGION. A FEW STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-098-103-104-240200- CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 947 PM EDT WED JUN 22 2016 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THURSDAY AND THURSDAY NIGHT. A FEW STORMS COULD BE STRONG TO MARGINALLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE THREAT. THE BETTER CHANCE FOR SEVERE STORMS WILL BE NORTH OF OREGON INLET. IN ADDITION...HEAT INDEX VALUES ARE EXPECTED TO CLIMB TO AROUND 100-104 DEGREES THURSDAY AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AS A FRONT DROPS INTO THE REGION. A FEW STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 22, 11:01 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1101 PM EDT WED JUN 22 2016
NCZ029-044-079-080-230345-
BEAUFORT-GREENE-PITT-MARTIN-
1101 PM EDT WED JUN 22 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
BEAUFORT... NORTHEASTERN GREENE...SOUTHWESTERN MARTIN AND PITT
COUNTIES...
AT 1100 PM EDT...STRONG THUNDERSTORMS WERE LOCATED 10 MILES SOUTH OF
TARBORO TO WILLIAMSTON...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...WASHINGTON...WINTERVILLE...AYDEN...FARMVILLE...BETHEL...
ROBERSONVILLE...PITT GREENVILLE AIRPORT...DOWDY FICKLEN STADIUM...EAST
CAROLINA UNIVERSITY...GRIMESLAND...FOUNTAIN...SIMPSON...PARMELE...FALKLAND
AND HASSELL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3560 7706 3541 7754 3565 7770 3576 7752
3580 7747 3581 7742 3583 7741 3583 7739
3582 7735 3591 7734 3593 7736 3596 7729
TIME...MOT...LOC 0300Z 329DEG 28KT 3576 7760
27Special weather statement, Jun 22, 11:34 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1134 PM EDT WED JUN 22 2016 NCZ029-044-080-230415- BEAUFORT-PITT-MARTIN- 1134 PM EDT WED JUN 22 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BEAUFORT...SOUTH CENTRAL MARTIN AND EAST CENTRAL PITT COUNTIES... AT 1134 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF WASHINGTON...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WASHINGTON...RIVER ROAD...GOOSE CREEK STATE PARK...WASHINGTON PARK AND BEARGRASS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3557 7664 3534 7682 3561 7725 3577 7714 TIME...MOT...LOC 0334Z 302DEG 33KT 3565 7712 11
Local storm report, Jun 22, 11:51 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1151 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL GREENVILLE 35.60N 77.37W
06/22/2016 M0.75 INCH PITT NC BROADCAST MEDIA
MEDIA REPORTED DIME SIZE HAIL IN GREENVILLE.
&&
EVENT NUMBER MHX1600239
KEARNSLocal storm report, Jun 23, 12:01 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1201 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM TSTM WND DMG GREENVILLE 35.60N 77.37W
06/22/2016 PITT NC 911 CALL CENTER
TREE DOWN PARTIALLY COVERING ROADWAY NEAR ARLINGTON
BLVD AND MULBERRY LN
&&
EVENT NUMBER MHX1600240
KEARNSLocal storm report, Jun 23, 12:03 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1203 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND DMG GREENVILLE 35.60N 77.37W
06/22/2016 PITT NC 911 CALL CENTER
APPROXIMATELY 4X8 FOOT SIGN BLOWN INTO ROADWAY ON
GREENVILLE BLVD
&&
EVENT NUMBER MHX1600241
KEARNSSpecial weather statement, Jun 23, 12:14 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1214 AM EDT THU JUN 23 2016 NCZ044-080-093-094-230445- BEAUFORT-PITT-PAMLICO-CRAVEN- 1214 AM EDT THU JUN 23 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BEAUFORT...WEST CENTRAL PAMLICO...NORTH CENTRAL CRAVEN AND SOUTHEASTERN PITT COUNTIES... AT 1214 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF VANCEBORO...OR 10 MILES SOUTHWEST OF WASHINGTON...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VANCEBORO AND AURORA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3539 7731 3555 7721 3530 7674 3508 7687 TIME...MOT...LOC 0414Z 296DEG 34KT 3544 7718 11
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:49 PM EDT | Small Craft Advisory | MHX | 29 hr | |
| Jun 22, 10:29 PM EDT | Special Weather Statement | MHX | Martin | 31 min |
| Jun 22, 11:01 PM EDT | Special Weather Statement | MHX | Pitt | 44 min |
| Jun 22, 11:22 PM EDT | Severe Thunderstorm Warning | MHX | Pitt | 38 min |
| Jun 22, 11:34 PM EDT | Special Weather Statement | MHX | Beaufort | 41 min |
| Jun 23, 12:14 AM EDT | Special Weather Statement | MHX | Craven | 31 min |
| Jun 23, 4:29 AM EDT | Special Weather Statement | MHX | Dare | 31 min |
| Jun 23, 6:46 AM EDT | Special Weather Statement | MHX | Dare | 29 min |
| Jun 23, 10:39 AM EDT | Special Marine Warning | MHX | 66 min | |
| Jun 23, 11:24 AM EDT | Special Marine Warning | MHX | 51 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.